# SDR UALA2013060503889

- Difficulty date: June 4, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 57,873 hours, 7,261 cycles
- Engine: Pwa PW4090
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: MF20003
- Condition: Unwanted Deploy
- Location: Seat Row 9g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS DROPPED 9G. MASKS STOWED AND SECURED CLOSE.
